# SDR AALA20130128009

- Difficulty date: January 17, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 40,806 hours, 5,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 32 MISSING LENS.  REPLACED LENS FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 32.  OPS CHECK NORMAL.
